Why not Colcrys only for gout instead of Allopurinol side effect?
- 10 Jun 2015 by RonetteC
- 10 June 2015
- gout, dysphagia, allergic reactions, allopurinol, side effect, colcrys, throat, medication, pill, reaction
Allopurinol causing sore throat, difficulty swallowing - only side effect so far. Can we treat side effect? Is it caused by swallowing pill? Or due to medication in the body? Or allergic reaction? Can I just take colcrys everyday and no allopurinol?
They do two different things. So you need both of them. Allopurinol can cause sore throat, which can lead to difficulty swallowing.
All of these medications cause side effects. You have to weigh your options. I started taking allopurinol about two years go and luckily I'm not having anymore attacks. Only now and then I'll feel a little twitch which goes right away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2012 • 1 answer
Posted 16 Sep 2013 • 2 answers
Posted 13 Dec 2014 • 4 answers
Posted 29 May 2017 • 0 answers
Posted 29 May 2018 • 1 answer